# SDR USAA2012010500012

- Difficulty date: November 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231543200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON STRINGER BETWEEN FR33+11 INCHES TO FR34+6 INCHES, S41R.  REPAIRED STRINGER BETWEEN FR33+11 INCHES TO FR34+6 INCHES, S41R IAW A320 SRM 53-21-13 FIG 203 SHEET 2.
